?

Log in

No account? Create an account

Previous Entry | Next Entry

I've also just discovered I'm suddenly miraculously FAT .
I now weigh in at NINE STONE.
That means i've put on A STONE AND A HALF in A WEEK .!!.
Anyone that knows me will know that NINE STONE on me just looks fucking rediculous.
I don't just have a pot bellie ... I look like i was due to give birth LAST WEEK.

I'm not fucking amused.

Me and my Belleh are going to bed.

Comments

( 4 comments — Leave a comment )
chocojon
Feb. 15th, 2004 05:55 pm (UTC)
/me is slightly sceptical after doing a few sums.
Assume that each meal is 1 lb in weight.
Assume you have 3 meals a day.
1 stone = 14 lbs, hence your weight gain would be 21 lbs.
Hence 3 meals/day for 7 days = 21 meals and 1 meal = 1 lb
To be able to put on that much weight, you would have to not get rid of *any* of the food that you ate by any means.
Also, you wouldn't be able live since even sleeping and not moving during sleep uses up some energy.

I think that a meal that might weigh about 1 lb would be a 10 oz. steak with at least 2 portions of vegetables. I would definitely like to eat a steak dinner per day, but three per day, every day for a week, would be a bit much, even for me.

/me thinks that his sums may be wrong...
/me thinks that someone's scales might be lying...
goddesssnoweh
Feb. 16th, 2004 07:08 am (UTC)
you have two sets of scales do you not jon?

one of the stated side effects of the meds i'm on now is increased appitite and weight gain. since i started these i have not stopped eating or being hungry. this is very fucking annoying. also i appearto be somewhat blocked up. So no, i haven't got rid of very much that i've eaten. I assume this is the combined side effects of the abupt start of the new meds, the new meds themselves and the abrupt stoppage of the SSRIs.

So. The upshot of all this is i've put on a frightening amount of weight.

Two sets ofscales don't lie, and they are YOUR scales after all jon.
chocojon
Feb. 16th, 2004 08:39 am (UTC)
Re:
Ok, ok, calm down.

Small point though - I got the second scales since the first ones were getting inaccurate. Since no-one seems to have taken much care over the new set, they seem to be acting a bit funny too. i.e. some days, I can be about 8 stone. Other days, I'm about 20 stone.
lunatic59
Feb. 16th, 2004 06:38 am (UTC)
side effects
could also be the side effects of altered meds. These docs like nothing more that to shove you out the door with a handful of 'scripts and delude you into thinking it's medical treatment. Sure there have been studies it they can't know how every chemical will react with every other chemical in a given individual. I think it's pretty careless to casually pass out drugs, unless the point is to support the pharamceutical companies that just let you use the corporate yacht for the weekend.

You will eventually have to be your own monitor to how your body reacts to the meds and tell the doc your experiences [even if they don't ask -- and shame on them if they don't]
( 4 comments — Leave a comment )

Latest Month

September 2016
S M T W T F S
    123
45678910
11121314151617
18192021222324
252627282930 
Powered by LiveJournal.com